Common fixed point of expansion type maps in cone metric space using implicit relations

Rajesh Kumar Saini, Mohit Kumar

Abstract


The main object of this paper is to proved a common fixed point theorem for surjective expansion type maps using implicit relations in cone metric spaces. Further a common fixed point theorem for expansion type maps has been established on compact cone metric space. Our results generalize and compactify the corresponding result in [8, 9, 10, 19, 21].

Full Text: PDF

How to Cite this Article:

Rajesh Kumar Saini, Mohit Kumar, Common fixed point of expansion type maps in cone metric space using implicit relations, Advances in Fixed Point Theory, Vol 2, No 3 (2012), 326-339

Copyright © 2012 Rajesh Kumar Saini, Mohit Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.